Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking coumadin. Developed back pain. Having two shouts in back. Anti-inflammatory? Other remedy?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1997
Answered : 150 Questions
I am taking coumadin and have recently developed a back problem, and the doctor wants to put me on anti-inflammatory. Is there some way this can be possible. I am still having a lot pain after having two shouts in my back last week.
Posted Tue, 8 Oct 2013 in Back Pain
Answered by Dr. Moustafa Saeed 28 minutes later
Brief Answer:
Anti-inflammatory is commonly used drug

Detailed Answer:

Thank you for your query.

Anti-inflammatory is commonly used drug for treatment of back pain. However there are many other different drugs to help you.

If you do not improve with simple analgesia including the anti-inflammatory, you can ask your doctor for stronger analgesia, or to start some investigations to find out the cause of your symptoms.

Kind regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor